Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been on accutane for about 8 months now and I switched to 1 pill every other day a month ago. Since I have switched my accne has not improved and I am noticing new pimples, should I be worried?

Link to post
Share on other sites
2 hours ago, Nave_11 said:

I have been on accutane for about 8 months now and I switched to 1 pill every other day a month ago. Since I have switched my accne has not improved and I am noticing new pimples, should I be worried?


It's all about finding the right balance for you. I'm no expert but I think every time we change dose, our skin needs to re-adjust. I stayed on low dose (20mg a day), for most of my course and found my skin stayed settled most of that time. Everyone is different and every treatment is individual but just give it chance and it should settle down....  

Best wishes Edited by chippy1
Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×